You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1958/45/1
Continuous choice functions and convexity
Download
PDF
- Continuous choice functions and convexity
Article
Original scientific text
Title
Continuous choice functions and convexity
Authors
Sherman Stein
1
Affiliations
Davis, California, U.S.A.
Fundamenta Mathematicae
1958/45/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
182-185
Main language of publication
English
Published
1958
Exact and natural sciences
mathematics